Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    5
  • views
    6692

1 month post-accutane (60mg/day Claravis for 5 months)

cowgirl33

969 views

I have now been off of accutane for 1 month. i went to my derm about a week before i finished up treatment, and to my relief she told me my skin looked great and i wouldn't need another month on the drug. Since i have stopped taking it, my skin has been completely clear and i'm hoping it will stay this way! It does feel good not to have to take the pills anymore everyday, just one less thing to have to remember....

When i went to my follow-up appt my dermatologist gave me a prescription for a low dose of Retin-A. I already knew that this was the plan after i was finished with the accutane, but i am now a little hesitant about using it. I just applied a little bit tonight(it said start using one month after finishing accutane). I am going to take it very slow, like they told me to do at first, probably just apply it at night every other night for the first week or two. I am hesitant because i do not want it to cause any sort of breakout like it says it may, but im thinking that since ive taken accutane and my pores are basically non-existent anymore, hopefully that will not happen. Has anyone had a similar experience, using retin-a after accutane, and if so how did it go?

Thanks for any replies!



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×